

## NYME 2017: WHERE INNOVATION & INFLUENCE MEET

## SEPTEMBER 26, 2017: NY GAMES CONFERENCE | DIGITAL MUSIC FORUM

8:30am – 9:30am 1 hour	NY GAMES CONFERENCE REGISTRATION Main Lobby	DIGITAL MUSIC FORUM REGISTRATION Main Lobby
9:30am – 9:35am 5 min	NY GAMES CONFERENCE WELCOME & INTRODUCTORY REMARKS Events Hall  Ned Sherman, Counsel/Director, Manatt Digital; Founder, Digital Media Wire	DIGITAL MUSIC FORUM WELCOME & INTRODUCTORY REMARKS Safra Hall  Karen Allen, President, Karen Allen Consulting Tinzar Sherman, CEO & Co-Founder, Digital Media Wire
9:35am – 10:15am 40 min	VIEW FROM THE TOP: THE FUTURE OF THE DIGITAL GAMES MARKET  Jeff Anderson, Chief Strategy Officer and GM, Bingo Bash - GSN Games Jon Goldman, Managing Partner, Skybound Entertainment Randy Shaffer, Senior Director, Xbox for Oath David Stelzer, Business Development and Engine Licensing, Epic Games Moderator: Eric Goldberg, Managing Director, Crossover Technologies	VIEW FROM THE TOP: STREAMING REVENUE MILESTONES AND GOALPOSTS  Michael Abitbol, SVP, Business & Legal Affairs, Digital, Sony/ATV Music Publishing Richard Conlon, Chief External Affairs Officer, SoundExchange Lars Murray, SVP, Strategic Partnerships, Pandora Julie Greifer Swidler, EVP Business Affairs & General Counsel, Sony Music Entertainment Moderator: Jem Aswad, Senior Music Editor, Variety
10:15am -10:30am 15 min	OPENING PRESENTATION: THE FUTURE OF THE GAMES BUSINESS  Joost van Dreunen, Co-founder & CEO, SuperData Research	OPENING PRESENTATION: THE FUTURE OF THE MUSIC BUSINESS Bill Colitre, Vice President & General Counsel, Music Reports
10:30am -11:00am 30 min	FIRESIDE CHAT WITH BEN FEDER OF TENCENT GAMES  Ben Feder, President, International Partnerships (North America), Tencent Games  Interviewer: Mike Vorhaus, President, Magid Advisors	FIRESIDE CHAT WITH WITH EYELLUSION AND ZAPPA FAMILY TRUST  Jeff Pezzuti, CEO, Eyellusion Ahmet Zappa, Co-Trustee, Zappa Family Trust Interviewer: Bruce Wheeler, General Manager, Babylon Productions

11:00am – 11:30am 30 min	MORNING BREAK	MORNING BREAK	
11:30am – 12:00pm 30 min	FEATURED PRESENTATION: TURNING VIEWERS INTO PLAYERS  Anatoly Ropotov, CEO, Game Insight	FEATURED PRESENTATION BY TIVO AND MUSICWATCH  Kyle Smetanka, Senior Product Manager, Metadata, TiVo Russ Crupnick, CEO, MusicWatch	
	NY GAMES CONFERENCE Events Hall	DIGITAL MUSIC FORUM Safra Hall	DIGITAL MUSIC FORUM Cafe
12:00pm – 12:30pm 30 min	CREATIVITY RULES: MAKING SUCCESSFUL GAMES FOR MOBILE PLATFORMS  Travis Boatman, Founder and CEO, Carbonated Matthew Pierce, Founder & CEO, Versus Systems Ilya Shereshevsky, Head of Business Development, GameChanger SF Tom Salta, Composer/Producer/Artist, Persist Music Mark Van Ryswyk, Senior Vice President, Glu Mobile Moderator: Liam Callahan, Senior Business Planner, XBox Games Market, Microsoft	TECHNOLOGY, HUMANS, PLAYLISTS AND THE FUTURE OF MUSIC DISCOVERY  Justin Barker, Founder/Director, Slice Music Itd., Group Director of Streaming Strategy, PIAS Kavi Halemane, GM of Digital Programming, iHeartRadio Lucie Watson, Head of Music, Platoon Damon Williams, Senior Vice President, Programming Strategy and Partnerships, Music Choice Moderator: Wesley A'Harrah, Head of Training and Development, Music Ally	WHY YOU SHOULD CARE ABOUT VR AND MUSIC  RJ Bentler, VP, Video Programming, Pitchfork Kevin Chernett, EVP Global Partnerships & Content Distribution, Live Nation Jeremy Gruber, Head of Digital, Friends at Work Nicole St. Jean, VP of Content, 8i Moderator: Cortney Harding, Founder, Friends with Holograms
12:30pm - 1:45pm 1 hour 15 min	LUNCH BREAK VIP LUNCH (INVITE-ONLY)	LUNCH BREAK VIP LUNCH (INVITE-ONLY) Sponsored by TIVO	
1:45pm – 2:30pm 45 min	VR/AR FOR GAMES & ENTERTAINMENT  Bjorn Book-Larsson, VP of Product, HTC Viveport John Linden, President, Seismic Games Nanea Reeves, CEO & Co-Founder, TRIPP Matthew Wang, Managing Director, Evercore Moderator: Michael Gold, Co-Founder and CEO, Holojam Inc.	BANDS & BRANDS: THE QUESTIONS THAT SHOULD BE ASKED  Lori Feldman, EVP Strategic Marketing, Warner Bros Records Alissa Pollack, EVP, Global Music Marketing, iHeartMedia Chris Sampson, EVP, Programming, Superfly Amy Sorokas, Director Strategic Partnerships, Brand Strategy, Microsoft Moderator: Bruce Flohr, EVP & Chief Strategy Officer, Red Light Management; Partner, GreenLight Media and Marketing; Partner, ATO Records	

30 min	Sundance DiGiovanni, VP Brand & Content, Activision Blizzard Interviewer: Ned Sherman, Counsel/Director, Manatt Digital; Founder, Digital Media Wire	Benji Madden, Artist, <b>Good Charlotte</b> Joel Madden, Artist, <b>Good Charlotte</b> Interviewer: Jesse Kirshbaum, CEO, <b>NUE</b>	
	NY GAMES CONFERENCE Events Hall	DIGITAL MUSIC FORUM Safra Hall	DIGITAL MUSIC FORUM Cafe
3:00pm – 3:30pm 30 min	IAB PRESENTS: WHY ENGAGING DIGITAL AD EXPERIENCES ARE THE NEW GOLD STANDARD FOR MARKETERS  Anne Frisbie, SVP & GM, Global Brand & Programmatic, InMobi Gabrielle Heyman, Head of Global Brand Partners, Zynga Kym Nelson, SVP Client Strategy - West, Twitch Julie Shumaker, VP, Global Ads Business Development, Unity Technologies  Moderator: Susan Borst, Deputy Director, Mobile IAB	THE NEXT GENERATION OF FAN ENGAGEMENT  Nate Auerbach, Partner, Versus Creative Megan Berry, VP of Product, Octane AI Aaron Ford, Director of Digital Marketing, The Orchard Zeeshan Zaidi, SVP/GM- OnTour with Ticketmaster, Ticketmaster Moderator: Seth Schachner, Managing Director, Strat Americas	STARTUP PITCHES (Three 5-min pitches)  Greg Leekley, CEO, Vertigo Music David Weiszfeld, CEO, Soundcharts Moderator: Jon Vanhala, Founder and Managing Partner, Crossfade Partners
3:30pm - 4:00pm 30 min	THE RISE OF ESPORTS  Brendan Donohue, Managing Director, NBA 2K League Damon Lau, Co-Founder and CEO, Everyday Influencers/Press X Ali Moiz, CEO and Co-Founder, Streamlabs Wim Stocks, GM/CEO, WorldGaming & Collegiate StarLeague (a Division of Cineplex) Marty Strenczewilk, CEO and Co-Founder, Splyce Moderator: Jacob Carlson, Digital Media Strategist - Consulting Manager, Manatt Digital	FANS TAKE CENTER STAGE  Kevin Carson, VP, Global Artist and Industry Relations, Smule Chad Marcum, Founder and CEO, VideoBomb Josh Ong, Director, Global Marketing, Cheetah Mobile Justina Valentine, Creator, Live.me Moderator: Karen Allen, President, Karen Allen Consulting	STATE OF MUSIC STARTUPS  Betsy McHugh, Founder & CEO, Hurdl Inc. David Porter, CEO & Founder, 8tracks Russell Rieger, VP Media, Magna Entertainment; Vice Chairman, PledgeMusic Dan Rowe, CEO and Managing Director, Sword, Rowe & Company Moderator: Dick Wingate, Principal, DEV Advisors

FIRESIDE CHAT WITH JOEL AND BENJI MADDEN OF GOOD CHARLOTTE

FIRESIDE CHAT WITH SUNDANCE DIGIOVANNI OF ACTIVISION

2:30pm – 3:00pm

4:00pm – 4:30pm 30 min	AFTERNOON BREAK	AFTERNOON BREAK	

4:30pm – 5:00pm 30 min	THE FUTURE OF ESPORTS: THE OPPORTUNITY FOR BRANDS, AGENCIES & MARKETERS  Dave Correa, Director of Sponsorships, ESL Mike Lee, Head of Partnerships, Everyday Influencers/Press X Dave Madden, SVP, Global Brand Partnerships, Electronic Arts Mark Tekunoff, Corporate PR Manager, HyperX Moderator: Manny Anekal, Founder & CEO, The Next Level and Versus Sports	MUSIC AS AN ORIGINAL VIDEO CONTENT STRATEGY  Andy Cohn, President & Publisher, The Fader, Inc. Richard Johnson, President and Co-founder, Qello Concerts Simon Kellman, Global Head of Music, Dailymotion Alexander Kisch, EVP & General Counsel, Vevo Moderator: Ted Cohen, Managing Partner, TAG Strategic
5:00pm – 5:30pm 30 min	GAMES CRITICS ROUNDTABLE  Dan Ackerman, Section Editor, CNET Chris Byrd, Lead Video Game Critic, The Washington Post Sara Clemens, Editor-in-Chief, Videodame Antwand Pearman, Executive Producer, Producers vs Show; President, Gamer Fit Nation Sherri Smith, Senior Staff Writer, Purch Moderator: Harold Goldberg, Founder & Editor-in-Chief, Video Games Critics Circle	FIRESIDE CHAT WITH HOWIE SINGER OF UNIVERSAL MUSIC GROUP  Howie Singer, Special Technology Consultant, Universal Music Group Interviewer: Larry Miller, Clinical Associate Professor, Director, Music Business Program, NYU Steinhardt
5:30pm – 6:30pm 1 hour	NY GAMES CONFERENCE RECEPTION Sponsored by Game Insight  GameInsight	DIGITAL MUSIC FORUM RECEPTION Sponsored by RumbleFish and LyricFind  rumblefish LYRICFIND
6:30pm – 8:30pm 2 hours	NYME TECH CRAWL Guest List Required  iHeartRadio: 7:00pm - 8:00pm WHOSAY: 7:30pm - 8:30pm Manatt: 6:30pm - 8:30pm (List is Closed)	NYME TECH CRAWL Guest List Required  iHeartRadio: 7:00pm - 8:00pm WHOSAY: 7:30pm - 8:30pm Manatt: 6:30pm - 8:30pm (List is Closed)



## SEPTEMBER 27, 2017: FUTURE OF TELEVISION

## | RIGHTS TECH SUMMIT

8:30am – 9:30am 1 hour	FUTURE OF TELEVISION REGISTRATION Main Lobby	RIGHTS TECH REGISTRATION Main Lobby
9:30am – 9:40am 10 min	WELCOME & INTRODUCTORY REMARKS Safra Hall  Al Lieberman, Executive Director Entertainment, Media & Technology program, Stern School of Business, NYU Ned Sherman, Counsel/Director, Manatt Digital; Founder, Digital Media	WELCOME & INTRODUCTORY REMARKS Events Hall Paul Sweeting, CEO, Concurrent Media; Editor & Co-Chair, RightsTech
9:40am – 10:20am 40 min	VIEW FROM THE TOP: FUTURE OF TELEVISION	VIEW FROM THE TOP: THE FUTURE OF MACHINE-TO-MACHINE RIGHTS MANAGEMENT
	Floris Bauer, President and Co-Founder, <b>Gunpowder &amp; Sky</b> Rebecca Glashow, Head of Worldwide Distribution, <b>AwesomenessTV</b> Peter Phillips, Former EVP/GM Interactive & Distribution, <b>Marvel Entertainment</b> Paul Potenzone, SVP/Content Director at Digitas Studios, <b>DigitasLBi</b> <u>Moderator</u> : Todd Spangler, New York Digital Editor, <b>Variety</b>	Dae Bogan, Co-Founder and CEO, <b>TuneRegistry</b> Benji Rogers, CEO, <b>dotblockchain Music</b> Michael Shanley, Vice President, IT Business Development, <b>Music Reports</b> Michael Simon, President, <b>Rumblefish</b> ; CEO, <b>Harry Fox Agency LLC</b> <u>Moderator</u> : Christopher Kenneally, Director, Business Development, <b>Copyright</b> Clearance Center
10:20am -10:45am 25 min	OPENING PRESENTATION: DID YOU TRY REBOOTING IT?  Tom Shelburne, Director of Operations - Northern Region, Vizrt	OPENING PRESENTATION WITH WITH PAPERCHAIN AND HARVARD UNIVERSITY PRESS  Karen Peláez, Subsidiary Rights Manager, Harvard University Press Rahul Rumalla, Founder & Chief Technology Officer, Paperchain
10:45am- 11:15am 30 min	FIRESIDE CHAT WITH PETER GALLAGHER OF VERIZON DIGITAL MEDIA SERVICES  Peter Gallagher, Chief Operating Officer, Verizon Digital Media Services Interviewer: Mike Vorhaus, President, Magid Advisors	FIRESIDE CHAT WITH JIM MCKELVEY OF SQUARE  Jim McKelvey, Co-Founder, Square  Interviewer: Paul Sweeting, CEO, Concurrent Media; Editor & Co-Chair, RightsTech

11:15am – 11:45am 30 min	MORNING BREAK	MORNING BREAK	
	FUTURE OF TELEVISION Safra Hall	RIGHTS TECH I Events Hall	RIGHTS TECH II Classrooms A/B
David Beck, Chief Strategy and Ventures Officer, TBS & TNT Andrew Cleland, Managing Director, Comcast Ventures Todd Klein, Partner, Revolution Anton Zietsman, Director, 3311 Ventures Moderator: David Sands, Partner and Co-Leader, Entertainment and Digital Media Team, Sheppard Mullin		THE ENUMERATED MANUSCRIPT  Mark Isherwood, DDEX Secretariat, Digital Data Exchange, LLC Eugene Mopsik, Vice Chair, PLUS Coalition Vaughn McKenzie, Co-Founder and CEO, JAAK Bill Wilson, VP, Digital Strategy & Business Development, Music Business Association Moderator: Jim Griffin, Managing Director, OneHouse	LICENSING HUBS AND MARKETPLACES  Susan Allen, Attorney Advisor (Copyright), United States Patent and Trademark Office (USPTO) Virginie Berger, CEO, Armonia Online Thomas Minkus, Managing Director, IPR License Lee Greer, Founder & President, NPREX Moderator: Kristin Kliemann, President, Kliemann & Company, LLC
12:15pm – 12:45pm 30 min	DELIVERING ON THE PROMISE OF VR FOR TELEVISION  Michelle Carney, VP, Branded Entertainment & Film, Ketchum Matthew Collado, Co-Founder and Chief Content Officer, Littlstar Aaron Luber, Head of Content Partnerships, Google VR Team Tom Vance, Co-Head of Studio, Content, Jaunt Studios Moderator: Michael Gold, Co-Founder and CEO, Holojam Inc	PROVENANCE AND REGISTRATION  Nathan Lands, Co-Founder & CEO, Binded Joe Naylor, Founder, President & CEO, ImageRights International, Inc. Robert Norton, CEO & Founder, Verisart Moderator: Heather Reid, Dean of Library & Learning Resources, Berklee College of Music	BLOCKCHAIN: THE NEXT INTERNET OR THE NEXT LINUX?  Jesse Grushack, Co-Founder, Ujo Music Konstantin Richter, CEO, Blockdaemon Bryce Weiner, Founder, Tao Network Moderator: Vickie Nauman, Founder/Owner, CrossBorderWorks
12:45pm - 2:00pm 1 hour 15 min	LUNCH BREAK VIP LUNCH (INVITE-ONLY) Sponsored by Vizrt	LUNCH BREAK VIP LUNCH (INVITE-ONLY)	
2:00pm – 2:30pm 30 min	REDEFINING DISTRIBUTION: THE MELTING POT OF OTT, CABLE AND LINEAR TELEVISION  Kenny Gersh, EVP, Business, MLB Advanced Media M. Scott Havens, Global Head of Digital, Bloomberg Media Christy Tanner, SVP & General Manager, CBS News Digital Michael Weaver, SVP of Business Development & Growth, Al Jazeera Digital Moderator: Alex Weprin, Media Reporter and Editor, POLITICO's Morning Media Newsletter	VIEW FROM THE TOP: COPYRIGHT REFORM AND THE ROLE OF RIGHTS-TECH  Jake Beaumont-Nesbitt, Executive Director, International Music Managers Forum, Copyright Committee Lui Simpson, Executive Director, International Enforcement and Trade Policy Association of American Publishers Moderator: Paul Sweeting, CEO, Concurrent Media; Editor & Co-Chair, RightsTech	

2:30pm – 3:00pm 30 min			FIRESIDE CHAT WITH ROBERT KASUNIC OF U.S. COPYRIGHT OFFICE  Robert Kasunic, Associate Register of Copyrights and Director of Registration Policy and Practice, United States Copyright Office Interviewer: Jim Griffin, Managing Director, OneHouse	
3:00pm – 3:30pm 30 min	VIDEO/TV/MOVIES Safra Hall  THE EVOLUTION OF BRANDS, CONTENT AND MARKETING	BRANDS/ADVERTISING Cafe  THE RISE OF LIVE STREAMING Mario Armstrong, Chief Content	RIGHTS TECH I Events Hall  FEATURED PRESENTATIONS WITH KLARIS IP AND YOUNOW	RIGHTS TECH II Classrooms A/B  CROWDFUNDING, CRYPTOCURRENCIES AND STRUCTURED FINANCE: HOW DIY
	Mia Goldwyn, Chief Content Officer, StyleHaul Christine Murphy, SVP Branded Entertainment, Astronauts Wanted Shannon Pruitt, President, The Story Lab, US Andrew Saunders, Head of Global Brand Strategy, Tastemade Moderator: Philip Alberstat, Chief Operating Officer, Contend	Officer, The Never Settle Show Courtney McKlveen, Head of US Field Sales, Oath Ali Moiz, CEO and Co-Founder, Streamlabs Jill Sherman, SVP, Social Strategy, DigitasLBi Ryan Troy, Product Manager, TV Clients, Twitter Moderator: Karen Allen, President, Karen Allen Consulting	Edward Klaris, Managing Partner, Klaris IP, LLC  Adi Sideman, Founder and CEO, YouNow	ARTISTS ARE LEVERAGING TECHNOLOGY TO FIND NEW WAYS TO FUND THEIR CREATIVE PROJECTS  Robert Binning, CEO, StreamSpace, LLC Hale Boggs, Partner, Corporate and Finance Capital Markets, Manatt, Phelps & Philips, LLP; Chair; Manatt Digital Tatiana Moroz, Founder & CEO, Crypto Media Hub Dominic Pandisci, CEO, PledgeMusic
3:30pm - 4:00pm 30 min	OKAY GOOGLE, TELL ME ABOUT VOICE-ACTIVATED AI FOR MEDIA & ENTERTAINMENT  Lauren Berkowitz, Chief Business Officer, Elemental Cognition Yiannis Pagkalos, Business Development Principal, Product Partnerships, Google Adrian Sexton, CEO, TiTAN Platform Drew Silverstein, CEO & Founder, Amper Music John Thompson, President, FLX Systems Moderator: Rick Howe, The iTV Doctor, Interactive TV Today	HOW TO EFFECTIVELY USE INFLUENCER MARKETING  Rebecca Duke, Senior Brand Manager, MALTESERS®, Mars Chocolate North America Marc Hustvedt, CEO, Above Average Paul Kontonis, Chief Marketing Officer, WHOSAY Will Lee, Group Digital Director, Sports and Entertainment, Time Inc. Maureen Polo, General Manager, Fullscreen Moderator: Phil Ranta, COO, Studio71	l'LL SHOW YOU MINE IF YOU SHOW ME YOURS: OVERCOMING THE DATA-SHARING INCENTIVES PROBLEM  Bill Colitre, Vice President & General Counsel, Music Reports Chris Crawford, CEO, Loudr Dick Huey, Head of Partnerships, Jaxsta Robert Singerman, VP International Publishing, LyricFind Moderator: Vickie Nauman, Founder/Owner, CrossBorderWorks	REMIX THIS: MASH-UPS, DERIVATIVE WORKS AND UGC  Danny Anders, CEO & Founder, ClearTracks Alisa Coleman, Chief Operating Officer, ABKCO Music & Records, Inc. Stephen White, CEO, Dubset Media Moderator: Ted Cohen, Managing Partner, TAG Strategic

4:00pm – 4:30pm 30 min	AFTERNOON BREAK	AFTERNOON BREAK
4:30pm – 5:00pm 30 min	THE EXPLOSION OF ORIGINAL VIDEO CONTENT  Jill Braff, former General Manager, Ellen Digital Ventures Sharmi Gandhi, EVP, Strategy and Development, Mic Matthew Henick, Head of Development, Buzzfeed Motion Pictures Susanne Mei, General Manager, PeopleTV Moderator: Terence Gray, Founder & Executive Director, New York Television Festival	VIEW FROM THE TOP: INVESTING IN RIGHTS AND ROYALTIES  Rodney Elder, VP Commercial Operations, Virtusales Publishing Solutions Brandon Nelson, CEO, PerDiem Jeff Schneider, President & CFO, Royalty Exchange Sun Jen Yung, Managing Director and Head of Digital Media and Internet, Headwaters Moderator: Elgin Thompson, Managing Director, Digital Capital Advisors
5:00pm – 5:30pm 30 min	FIRESIDE CHAT WITH MASHABLE STUDIOS AND WATTPAD  Eric Korsh, President, Mashable Studios, Mashable Aron Levitz, Head of Wattpad Studios, Wattpad Interviewer: Ned Sherman, Counsel/Director, Manatt Digital; Founder, Digital Media Wire	ROUNDTABLE: WHO OWNS MACHINE-MADE MUSIC?  Drew Silverstein, CEO & Founder, Amper Music  Moderator: Louis Smoller, Attorney, Savur Threadgold LLP
5:30pm – 6:30pm 1 hour	FUTURE OF TELEVISION RECEPTION Sponsored by Oath  Oath  AVerizon company	RIGHTSTECH RECEPTION
6:30pm – 8:30pm 2 hours	NYME TECH CRAWL Guest List Required  Above Average: 7:00pm - 8:30pm WeWork: 7:30pm - 8:30pm	NYME TECH CRAWL Guest List Required  Above Average: 7:00pm - 8:30pm WeWork: 7:30pm - 8:30pm